# SDR 99ZZZX3946

- Difficulty date: September 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE J-BEAM CRACKED (.3750 INCH) ABOVE NR 8 SPOILER ACTUATOR.  FOUND DURING SCHEDULED C-MAINTENANCE CHECK.  SUBMITTER SUGGESTED POSSIBLE CAUSE AS DESIGN FLAW OR WING FLEXING LOADS.
